3-bounded property in a triangle-free distance-regular graph

Yeh jong Pan*, Chih-wen Weng

*Corresponding author for this work

研究成果: Article同行評審

3 引文 斯高帕斯(Scopus)

摘要

Let Γ denote a distance-regular graph with classical parameters (D, b, α, β) and D ≥ 3. Assume the intersection numbers a1 = 0 and a2 ≠ 0. We show that Γ is 3-bounded in the sense of the article [C. Weng, D-bounded distance-regular graphs, European Journal of Combinatorics 18 (1997) 211-229].

原文English
頁(從 - 到)1634-1642
頁數9
期刊European Journal of Combinatorics
29
發行號7
DOIs
出版狀態Published - 1 十月 2008

指紋 深入研究「3-bounded property in a triangle-free distance-regular graph」主題。共同形成了獨特的指紋。

引用此